# SDR HEEA083658

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,131 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fusible Plug
- Part number: 8226003
- Condition: Leaking
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT FUSIBLE PLUG LEAKING. TO BE SENT TO BELL.
